Posted by: sai somi
Hi Dr, This query is regarding my 4 year old daughter, who was born premature. She Had normal milestones until she had her first febrile seizure at 18 months after vaccination. She has had 3 very mild febrile seizures until now and is on anti-convulsant as her EEG shows abnormality. After the first seizure she has had severe expressive speech delay, while her receptive language is up to her age. I took her to one of the Homeopathy doctor here and he has advised the following :
1) cc-cp-bar carb-carb ani-med
I have given 1) and 2) medicine as listed above, after which the child is hyper to all situations. I mean she is more stubborn, hyper, angry, irritated and more affectionate, too.
My concern is that she has had red eyes on the first two days, i had given her 1) and 2) medicine and now there are reddish circles around the eyes. Can there be any side effects of giving the above medicines or can these medicines affect her eyes / vision ?
Please help ?
The list of medicines given to your daughter is not what a classical homeopath would give or recommend. Though homeopathic remedies are safe when taken in the right potency and dosage, excessive use of remedies, esp. when they are not indicated, could result in some unwanted effects.
Please consult a good homeopath who will do a proper case history, case analysis and select a suitable remedy. You could ask people you know for a recommendation for a good homeopath in your area.
Dr. Firuzi Mehta